# SDR IPXA2020081108876

- Difficulty date: August 10, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 21,065 hours, 13,441 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: B5377413620490
- Condition: Broken
- Location: Seat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG,  MCD,  SHORT 4 HOLE SEAT TRACK ADAPTER AT FRAME 36,  INBD TRACK -Y6 WAS BROKEN.  REMOVED AND REPLACED IAW SRM 51-40-21.
